# SDR QXEA2025092300308

- Difficulty date: September 21, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N668QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000992
- Aircraft time: 614 hours, 523 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Out Of Alignment
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F.O.'S RH RUDDER PEDELS SRE NOT ALIGNED. REMOVED FROM SERVICE. REF W/O 355992, N/R'S - 00001 THROUGH-00007 FOR RUDDER QUDRANT RIGGING VERIFICATIONS AND ADJUSTMENS MADE TO FO'S R/H PEDEL. AFTER ADJUSTMENT PEDELS STILL NOT COMPLETELY ALIGNED. REF W/O 355992, TC E-27-0043 FOR PERMANENT ALLOWANCEOF FO RUDDER PEDEL MIS-ALIGNMENT. RETURNED TO SERVICE.
